Side Effects from Phesgo?

I am secondary HER2+ (liver mets), I have had 33 3-weekly treatments so far...I think I have a worse reaction to the new injectable drug (Phesgo) or maybe its just the toxicity that has built up through use over time?  After every treatment I get a massive head ache, diarhhea, a rash and feel so tired I go to bed for a couple of days.  I am also getting short of breath very quickly.

My onc has suggested I take injectable steroids alongside the phesgo, and prescription anti-histamine. The first time I had these drugs (herceptin and perjeta) it was via an IV line.  I threw up, got a head ache and started shaking violently (rigours), I think this shows I have always been allergic to the treatment? But it seems to be working as my cancer is stable.  

I'd be interested to hear if anyone else gets side effects with phesgo??  Thanks.

  • Hi, I had 12 phesgo injections, having had 6 herceptin by IV alongside chemo.  I have had no side effects to the phesgo  luckily but I have read about some ladies (in the breast cancer group) who have so you might consider posting there too as it's a busy group with a lot of ladies on this treatment, best wishes 

  • Thanks very much! Take care

  • Hi, im on the same and liver met the same, im so tired from the phesgo and sore bones and joints.  Im no where back to near normal and finding life so hard to live with :( 

    the cancer is stable but im not sadly, what to do? 
    Stacey O